# SDR SCNA20230718204

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 37,097 hours, 17,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 713405: EMER CHGR LT AFT CB BEHIND CAPT. P18-3 A10 KEEPS POPPING. - - - RESOLUTION: (IN PROGRESS)
